Welcome to the new Cancer Survivors Network website! Existing members can click HERE to review the changes and new features on CSN.

Radiation Colitis

gulp
gulp Member Posts: 6
edited March 2014 in Uterine Cancer #1
Another question, sorry I recently ended up in hospital again, with severe stomach cramps, nausea etc, and after 5 days on Morphine etc, had a CT scan,an a colonoscopy. They finally decided that for a better want of a diagnosis they would call it radiation colitis (say the radiotheapy had caused a narrowing of the bowel,) and I was under no circumstance to allow myself to become constipated. Easier said than done. Has anyone else experienced the same symptons as the above or heard of radiation colitis before.

Comments

  • kkstef
    kkstef Member Posts: 688
    Yes, there is such a thing as radiation colitis and there is quite a bit of info available on the web. If you google: radiation colitis you will see lots of info. One website that is very straightforward is: www.cblpath.com/uploads/Radiation_Colitis.pdf

    I was told about some of the potential bowel results that could occur prior to starting treatment and I remember them mentioning possibilities of bowel obstruction, etc...

    Hope things get better for you!!!

    Karen